# SDR ASAA0280063

- Difficulty date: March 5, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - LEFT AFT GALLEY DOOR EMERGENCY SLIDE LANYARD DISCONNECTED.  REATTACHED LANYARD.  (M)
